Skip to content


  • Research Article
  • Open Access

Spectrum of Compact Weighted Composition Operators on the Weighted Hardy Space in the Unit Ball

Journal of Inequalities and Applications20072007:061313

  • Received: 28 February 2007
  • Accepted: 19 October 2007
  • Published:


Let be the unit ball in the -dimensional complex space, for , a holomorphic function in , and , a holomorphic map from into itself, the weighted composition operator on the weighted Hardy space is given by , where . This paper discusses the spectrum of when it is compact on a certain class of weighted Hardy spaces and when the composition map has only one fixed point inside the unit ball.


  • Holomorphic Function
  • Unit Ball
  • Hardy Space
  • Complex Space
  • Composition Operator


Authors’ Affiliations

Department of Mathematics, Tianjin University, Tianjin, 300072, China


  1. Cowen CC, MacCluer BD: Composition Operators on Spaces of Analytic Functions, Studies in Advanced Mathematics. CRC Press, Boca Raton, Fla, USA; 1995:xii+388.Google Scholar
  2. Gunatillake G: Spectrum of a compact weighted composition operator. Proceedings of the American Mathematical Society 2007,135(2):461–467. 10.1090/S0002-9939-06-08497-8MathSciNetView ArticleMATHGoogle Scholar
  3. Aron R, Lindström M: Spectra of weighted composition operators on weighted banach spaces of analytic functions. Israel Journal of Mathematics 2004, 141: 263–276. 10.1007/BF02772223MathSciNetView ArticleMATHGoogle Scholar
  4. Clahane DD: Spectra of compact composition operators over bounded symmetric domains. Integral Equations and Operator Theory 2005,51(1):41–56. 10.1007/s00020-003-1250-zMathSciNetView ArticleMATHGoogle Scholar
  5. MacCluer BD, Weir RJ: Linear-fractional composition operators in several variables. Integral Equations and Operator Theory 2005,53(3):373–402. 10.1007/s00020-005-1372-6MathSciNetView ArticleMATHGoogle Scholar
  6. Cowen CC, MacCluer BD: Linear fractional maps of the ball and their composition operators. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum 2000,66(1–2):351–376.MathSciNetMATHGoogle Scholar


© Z.-H. Zhou and C. Yuan. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.